# SDR IPXA11165626

- Difficulty date: February 25, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 11,297 hours, 6,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278424208
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SEAT TRACK CORRODED BETWEEN FR62 AND FR63 AT Y953.   REMOVED MAIN DECK SEAT TRACK SECTION BETWEEN FR 61 AND FR 63 AT Y953.  FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK SECTION FROM FR 61 TO FR 63 AT Y1959 REF SRM 53-10-16, PARA 4, FIG 201.
